# SDR DALA2024082908538

- Difficulty date: August 16, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,753 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zoen 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0524998) CORROSION AT AFT CARGO BAY ZEE CHANNEL STA 727C - STA 847 STR 25L WL 158. REMOVE AND REPLACED L/H ZEE CHANNEL STA 727 TO STA 847 IAW B737 SRM 51-40-02, B737 SRM 51-40-05, B737 SRM 53-00-53-2R PROCEDURE 5 AND BOEING DRAWING # 146A7500.
